# SDR CALA2018012200291

- Difficulty date: January 22, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 33,138 hours, 11,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RH AND LH BULLNOSE ROW 4-12 AND 29-36 LIGHTS ARE INOPERATIVE, AND  SEATS ROW 8-13 AND 29-34. R & R THE BATTERY PACKS. OPS CHECKED GOOD.
